Translator Disclaimer
2014 Markov chain Monte Carlo estimation of quantiles
Charles R. Doss, James M. Flegal, Galin L. Jones, Ronald C. Neath
Electron. J. Statist. 8(2): 2448-2478 (2014). DOI: 10.1214/14-EJS957

Abstract

We consider quantile estimation using Markov chain Monte Carlo and establish conditions under which the sampling distribution of the Monte Carlo error is approximately Normal. Further, we investigate techniques to estimate the associated asymptotic variance, which enables construction of an asymptotically valid interval estimator. Finally, we explore the finite sample properties of these methods through examples and provide some recommendations to practitioners.

Citation

Download Citation

Charles R. Doss. James M. Flegal. Galin L. Jones. Ronald C. Neath. "Markov chain Monte Carlo estimation of quantiles." Electron. J. Statist. 8 (2) 2448 - 2478, 2014. https://doi.org/10.1214/14-EJS957

Information

Published: 2014
First available in Project Euclid: 3 December 2014

zbMATH: 1329.62363
MathSciNet: MR3285872
Digital Object Identifier: 10.1214/14-EJS957

Subjects:
Primary: 60J22, 62M05

Rights: Copyright © 2014 The Institute of Mathematical Statistics and the Bernoulli Society

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.8 • No. 2 • 2014
Back to Top